Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 30, 2016, 3:55 PM EDT for Morris County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2016, 3:55 PM EDT (19:55 UTC)
- Expired
- Oct 30, 2016, 4:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 101 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
315
WWUS81 KPHI 301955
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT SUN OCT 30 2016
NJZ001-008-010-302030-
SUSSEX-SOMERSET-MORRIS-
355 PM EDT SUN OCT 30 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX...NORTHERN
SOMERSET AND CENTRAL MORRIS COUNTIES...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DOVER...OR 7
MILES NORTHWEST OF MORRISTOWN...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
MORRISTOWN...MORRIS PLAINS AND LAKE TELEMARK AROUND 400 PM EDT.
MADISON...FLORHAM PARK...BOONTON...MOUNTAIN LAKES AND PARSIPPANY
AROUND 405 PM EDT.
EAST HANOVER AROUND 410 PM EDT.
LINCOLN PARK AND PEQUANNOCK TOWNSHIP AROUND 415 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHITE MEADOW LAKE...
HANOVER TOWNSHIP AND BERNARDSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
4079 7437 4076 7438 4075 7436 4073 7438
4076 7474 4095 7467 4097 7428 4092 7429
4090 7427
TIME...MOT...LOC 1955Z 269DEG 40KT 4087 7457
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 30, 3:18 PM EDT, 37 minutes earlier.
Area forecast discussion, Oct 30, 3:18 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
318 PM EDT Sun Oct 30 2016
.SYNOPSIS...
After a cold front traverses the region this evening, high
pressure builds into the Northeast for the start of the new work
week before moving into the Mid-Atlantic and Southeast by
Wednesday morning. A cold front moves across the region Thursday
night through Friday morning. High pressure briefly returns, but a
back door cold front may impact the area next weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A cold front will cross through the northern part of the CWA over
the next few hours. The front will then continue S/E and affect
the rest of the area through the evening. Showers and isolated
thunder will accompany and follow the front. Any given location
will have a period of 2-3 hours with the best chcs for rain. We
are in a marginal risk for svr tstms this afternoon, due to the
fact that there has been some decent heating this afternoon and
winds aloft are capable of mixing in any tstm. Once the front
passes, winds will shift to NW or N and gust to around 20 mph for
the night. Temperatures will drop into the upper 30s across the
north and into the 40s across much of the rest of the CWA. Much
drier air will follow overnight too with skies becoming clr in
most areas after midnight.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Fair and seasonably cool weather is expected Monday. High
pressure will be across the upper Great Lakes during the morning
and it will build across the area during the day. Sunny skies are
expected. High temperatures will be much closer to normal (in fact
a few degrees below) with max temps in the low 50s north and
mid/upper 50s across srn NJ and Delmarva. Winds will be from the
NW or N at 10 to 15 mph with gusts close to 20 mph during the
morning.
&&
.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
High pressure will be centered right over the area Monday night,
and then slides offshore and into the Mid-Atlantic and Southeast
U.S. Tuesday night through Wednesday. Dry conditions expected for
this time.
With the high over the area Monday night, clear skies and light
winds will allow for excellent radiational cooling conditions.
Temps will fall off fairly quickly in the evening, and will bottom
out in the upper 20s across the Poconos, and in the low to mid 30s
most elsewhere. The urban centers and coastal areas will be a few
degrees warmer, generally in the mid to upper 30s.
Return flow sets up on Wednesday as high pressure will be south
of the area, and highs warm back up into the 60s to near 70 for
southern areas.
Meanwhile, low pressure moving into the Great Lakes on Wednesday
will track to the east, and will pass north of the area Thursday
and Thursday night, dragging a cold front into and through the
region during this time. Ahead of the front, SW flow increases,
allowing even warmer air to spread into the Northeast with highs
in the upper 60s to near 70 in the north and in the mid 70s in the
south. These number should be below record highs for the day, but
by the time all is said and done, a few climate sites could at
least come close to tying a record high for that date. Showers are
possible with the passage of the cold front, and will follow
guidance and carry chance PoPs, mainly Thursday afternoon and
evening.
Conditions dry out late Thursday night as high pressure builds in
behind the front. Much cooler air follows, as well, with temps on
Friday in the mid to upper 40s across northern zones and around 60
across MD/DE.
Latest GFS/ECMWF have an upper trough/shortwave combo along with
a backdoor cold front diving into the Northeast on Saturday. Will
introduce slight chance PoPs on Saturday, but too soon to tell how
this will impact the region at this time. Temps could run a few
degrees below normal for next weekend.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
A period of poorer flying conditions is expected late this
afternoon and for the first part of the evening as a cold front
crosses the area. Showers and isolated tstms are expected with the
frontal passage which we have put about 1-2 hours than earlier
fcsts. The front will cross RDG-ABE between 21-22Z and then reach
the Delaware Valley region around 00Z and then ACY around 02Z-03Z.
Winds will shift to W then NW behind the front. Winds gusts in the
15 to 20 knots range can be expected as the cold air arrives
behind the front. VFR conditions should return to most areas a few
hours after the front passes. VFR conditions expected Monday with
N/NW winds gusting 15 to 20 knots during the morning.
OUTLOOK...
Monday night through Wednesday...VFR. Light winds, become S 10 KT
or less on Tuesday, then SW on Wednesday.
Wednesday night through Thursday night...MVFR/IFR conditions
possible in SHRA as cold front approaches and passes through the
terminals.
Friday...VFR. NW winds gusting to 25 KT possible.
&&
.MARINE...
Conditions on the waters have remain sub-SCA in the warm air
ahead of the approaching front. This will not be the same after
the front passes through and colder air arrives. The SCA issued
earlier will continue in effect, and I have extended the ending
time a few hours, both across Delaware Bay and on the ocean too.
Winds gusts of 25 to 30 knots are possible in the cold air.
Showers and a few tstms will occur with the frontal passage late
this afternoon and into the evening. A MWS/SMW statement is
possible, so make sure to keep an eye to the sky if you will be
out this evening.
OUTLOOK...
Monday night through Wednesday night...Tranquil conditions with
high pressure over the area.
Thursday...Showers possible. Sub-SCA conditions.
Thursday night through Friday...Showers taper off. Seas build to
5 ft late Thursday night, and then NW winds gusting to 25 KT
possible Friday afternoon.
&&
.CLIMATE...
The following sites have either tied or set high temperature
records today:
Location New Record Old Record/date
________ __________ _______________
Allentown, PA 80 79/1946
Trenton, NJ 78 69/1999
Reading, PA 83 71/1999
Georgetown, DE 78 71/2004
Atlantic City, NJ 80 80/1950
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from midnight tonight to 2 PM EDT Monday
for ANZ450>455.
Small Craft Advisory from midnight tonight to noon EDT Monday
for ANZ430-431.
&&
Synopsis...MPS
Near Term...O'Hara
Short Term...O'Hara
Long Term...MPS
Aviation...MPS/O'Hara
Marine...MPS/O'Hara
Climate...Hazardous weather outlook, Oct 30, 3:02 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 302 PM EDT SUN OCT 30 2016 NJZ001-007>010-012>015-017>020-026-027-PAZ054-055-060>062-070-071- 101>106-312200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 45 TO 50 MPH SOMETIME BETWEEN MID AFTERNOON AND EARLY THIS EVENING. IT IS POSSIBLE THAT AN ISOLATED SEVERE THUNDERSTORM COULD OCCUR...WITH THE GREATEST RISK FOR AN ISOLATED SEVERE THUNDERSTORM FROM THE LEHIGH VALLEY EASTWARD ACROSS CENTRAL NEW JERSEY BETWEEN 4 PM AND 7 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>025-312200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-312200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 302 PM EDT SUN OCT 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A BRIEF HEAVY SHOWER OR THUNDERSTORM MAY PRODUCE WEST TO NORTHWEST WIND GUSTS OF 35 TO 40 KNOTS SOMETIME LATE THIS AFTERNOON OR EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Oct 30, 2:18 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
218 PM EDT SUN OCT 30 2016
NJZ001-008-301900-
SUSSEX-MORRIS-
218 PM EDT SUN OCT 30 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SUSSEX AND NORTHEASTERN
MORRIS COUNTIES...
AT 216 PM EDT...RADAR INDICATED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR MIDDLETOWN TO
NEAR SUSSEX TO NEAR FIVE POINTS. MOVEMENT WAS EAST SOUTHEAST AT 45
MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR... FRANKLIN AND HAMBURG AROUND 220 PM
EDT. HIGHLAND LAKE AND VERNON VALLEY AROUND 225 PM EDT.
HOPATCONG...OGDENSBURG...LAKE MOHAWK AND UPPER GREENWOOD LAKE AROUND
235 PM EDT. LAKE TELEMARK AND GREEN POND AROUND 250 PM EDT.
KINNELON...BUTLER AND MOUNTAIN LAKES AROUND 255 PM EDT. LINCOLN
PARK...BOONTON...RIVERDALE AND PEQUANNOCK TOWNSHIP AROUND 300 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WHITE MEADOW LAKE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH A COUPLE OF THESE
STORMS...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4103 7442 4100 7430 4097 7428
4092 7429 4090 7427 4091 7433 4085 7433
4112 7495 4126 7466 4131 7459
TIME...MOT...LOC 1816Z 296DEG 37KT 4138 7444 4123 7458 4111 7489
DRAGSpecial weather statement, Oct 30, 2:23 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
223 PM EDT SUN OCT 30 2016
PAZ054-055-301845-
CARBON-MONROE-
223 PM EDT SUN OCT 30 2016
...A LINE OF BRIEF HEAVY SHOWERS AND ISOLATED STRONG THUNDERSTORMS
WILL AFFECT NORTHWESTERN MONROE AND CARBON COUNTIES...
AT 221 PM EDT...RADAR INDICATED HEAVY SHOWERS AND ISOLATED STRONG
THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM NEAR MOSCOW TO
NEAR NUREMBURG. MOVEMENT WAS EAST AT NEARLY 50 MPH.
WEST TO NORTHWEST WIND GUSTS IN EXCESS OF 45 MPH ARE POSSIBLE WITH
THESE STORMS.
THESE STORMS WILL BE NEAR...
GOULDSBORO STATE PARK AROUND 230 PM EDT.
SKYTOP...MOUNTAINHOME AND CANADENSIS AROUND 240 PM EDT.
JIM THORPE...NESQUEHONING AND WEATHERLY AROUND 245 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TRESCKOW...CRESCO...
BEAVER MEADOWS AND MERWINSBURG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 7516 4085 7565 4086 7594 4091 7599
4101 7573 4103 7574 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7513
TIME...MOT...LOC 1821Z 267DEG 46KT 4129 7557 4092 7621
DRAGSpecial weather statement, Oct 30, 3:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT SUN OCT 30 2016
NJZ001-008-010-302030-
SUSSEX-SOMERSET-MORRIS-
355 PM EDT SUN OCT 30 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUSSEX...NORTHERN
SOMERSET AND CENTRAL MORRIS COUNTIES...
AT 355 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DOVER...OR 7
MILES NORTHWEST OF MORRISTOWN...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
MORRISTOWN...MORRIS PLAINS AND LAKE TELEMARK AROUND 400 PM EDT.
MADISON...FLORHAM PARK...BOONTON...MOUNTAIN LAKES AND PARSIPPANY
AROUND 405 PM EDT.
EAST HANOVER AROUND 410 PM EDT.
LINCOLN PARK AND PEQUANNOCK TOWNSHIP AROUND 415 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WHITE MEADOW LAKE...
HANOVER TOWNSHIP AND BERNARDSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4091 7433 4088 7434 4086 7432 4082 7434
4079 7437 4076 7438 4075 7436 4073 7438
4076 7474 4095 7467 4097 7428 4092 7429
4090 7427
TIME...MOT...LOC 1955Z 269DEG 40KT 4087 7457
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 4:04 AM EDT | Small Craft Advisory | PHI | 34 hr | |
| Oct 30, 2:18 PM EDT | Special Weather Statement | PHI | Sussex | 42 min |
| Oct 30, 4:29 PM EDT | Special Weather Statement | PHI | Hunterdon | 31 min |
| Oct 30, 4:57 PM EDT | Special Weather Statement | PHI | Middlesex | 33 min |
| Oct 30, 5:48 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Salem | 42 min |
| Oct 30, 5:54 PM EDT | Special Weather Statement | PHI | Salem | 51 min |
| Oct 30, 5:57 PM EDT | Special Marine Warning | PHI | 63 min | |
| Oct 30, 6:29 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more | 46 min |
| Oct 30, 7:10 PM EDT | Special Marine Warning | PHI | 35 min | |
| Oct 30, 7:13 PM EDT | Special Weather Statement | PHI | Ocean | 17 min |
| Oct 30, 7:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Oct 30, 7:51 PM EDT | Special Marine Warning | PHI | 24 min | |
| Oct 30, 2:23 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 22 min |
| Oct 30, 4:11 PM EDT | Special Weather Statement | PHI | Bucks | 19 min |
| Oct 30, 5:01 PM EDT | Special Weather Statement | PHI | Chester | 44 min |
| Oct 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester | 25 min |
| Oct 30, 5:27 PM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.